# SDR REXA2019101401433

- Difficulty date: September 28, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340941
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR IN REF EO R53581 STEP 21 DURING REMOVAL OF LH DRIP TRAY CRACK WAS FOUND ON CROSS BEAM FS 280 LBL13.  CROSS BEAM FS 280 LH SIDE WAS REPLACED PER CRJ-900 SRM 51-42-06. AND CRJ-900 SRM 51-42-21.
